# SDR AU990420

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6792630
- Condition: Cracked
- Location: Mlg
- Component: 6792631
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT MAIN LANDING GEAR TRUNNION HOUSINGS P/N  67926-30 (LT) AND P/N  67926-31 (RT) BOTH CRACKED ON THE AFT SIDE AT THE LOWER END OF THE FILLET.   FOUND DURING INSPECTION IAW PIPER SB 787B.
